# SDR IPXA2022101287093

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Frm 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCROSSBEAM AT FR48 BETWEEN -Y450 AND -Y953 BENT (P/N A5381337800000).REMOVED AND REPLACED CROSSBEAM IAW-SRM 51-40-21
